# SDR AALA202508120888

- Difficulty date: August 11, 2025
- Submitted: August 12, 2025
- Operation: Air carrier
- Aircraft: N355PU
- Make and model: Boeing 737823
- Aircraft serial: 33348
- Aircraft time: 22,376 hours, 9,916 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Unsecure
- Location: Zone 900
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTENDANTS REPORT THAT LAVATORY-D DOOR DIFFICULT TO OPEN AND CLOSE. SECURED LOOSE JAM FASTENERS. OPERATIONAL CHECK GOOD. PER AMM 25-40-14.
